# SDR DHL2006752502

- Difficulty date: December 29, 2005
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY FOUND NR 110620; CRACK INDICATION ON NR 2 SLAT SKIN UPPER SURFACE 6 INCHES O/B OF ACTUATOR MARKED.  CUT OUT DAMAGED AREA DIMENSION 4" X 2" AND FABBED NEW DOUBLER FROM MATERIAL USE 2024 T3 0.80 PO 9002459 IAW B727 SRM 57-50-3 FIG 1 TREATED AND PRIMED IAW B727 SRM 51-10-2 INSTALLED NEW DOUBLER IAW B727 SRM 57-50-3 FIG 1 DOUBLER DIM 7 3/4" X 5 1/2"
